# SDR AALA20170817006

- Difficulty date: August 14, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 49,875 hours, 25,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK ON FORWARD CARGO DOOR AFT BOTTOM STOP PAD FITTING (BRACKET).  REMOVED AND REPLACED STOP PAD FITTING PER AARD 51-00-05-1 AND DRAWING 5910141.
